# SDR DALA2024093009546

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ON FLOOR BEAM LOCATED AT FR 66 AND -Y 765 AFT GALLEY. CORRECTIVE ACTION: REPLACED FLOOR BEAM - Y765 LOCATED BTW FR64 TO FR66 AFT GALLEY AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0579810)
